# SDR SWAA085687

- Difficulty date: October 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 18,803 hours, 10,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL2230LH0
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EEPLS INOP.  REPAIRED TRACK LIGHT PER MM.
